# SDR DXTA2021052442490

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 10,451 hours, 8,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 9522**
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR OPEN WITH EXTREME DIFFICULTY AFTER BEING AT ALTITUDE FOR ANYTHING OVER ONE HOUR.  I.E. ONCE OPEN ON THE GROUND IT OPERATES FINE. REPEAT WRITE UP///SIGN-OFF///REPLACED SHEARED OFF BOLT AND ALL 3 ACCOUSTIC LINER SEALS IAW CE-560XLS AMM 52-10-04.OPS CHECK OK.
